# SDR HYIA20160121001

- Difficulty date: January 14, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N69SC
- Make and model: Cessna 402C
- Aircraft serial: C4020041
- Aircraft time: 31,871 hours, 32,996 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT.  PANEL IN FRONT OF EMER EXIT WINDOW WAS GLOWING RED.  CORRECTED NON-STANDARD WIRING, BETWEEN THE CLOCK CIRCUIT & THE CABIN LIGHT CB.  NO FURTHER DEFECTS NOTED.
